# SDR A6WA201644338

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 29,831 hours, 28,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WITH SWITCH TURNED ON.  R & R EMERGENCY LIGHT INVERTER NR 2 IAW AMM 33-51-07, OPS CHECK GOOD.
